# SDR CA040604014

- Difficulty date: June 3, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 7,110 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Valve
- Part number: 8953804
- Condition: Fluctuates
- Location: Hp Limiter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB OUT THROUGH 5000 FEET, ENGINE POWER BEGAN TO FLUCTUATE. ENGINE WAS SHUTDOWN AND SECURED.  AIRCRAFT LANDED WITHOUT INCIDENT. INVESTIGATION FOUND THAT THE HORSE POWER LIMITER BYPASS VALVE WAS LEAKING INTERNALLY.  BYPASS VALVE WAS REPLACED.
